# SDR 03105631

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT ONE SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE INVERTER.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
